# SDR AALA202503286402

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 26,153 hours, 11,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE LIGHTS FROM ROW 26 AND AFT ARE INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 29C SHORTED. REPLACED LIGHT PER AMM 33-51-11.
